Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Determinant of period integrals


Authors: Takeshi Saito and Tomohide Terasoma
Journal: J. Amer. Math. Soc. 10 (1997), 865-937
MSC (1991): Primary 14F99
DOI: https://doi.org/10.1090/S0894-0347-97-00243-9
MathSciNet review: 1444751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] G.Anderson, Cyclotomy and a covering of the Taniyama group, Compositio Math. 57 (1985), 153-217. MR 88e:11045
  • [D1] P.Deligne, Equations différentielles à points singuliers réguliers, LNM 163, Springer - Verlag, Berlin-Heidelberg-New York, 1970. MR 54:5232
  • [D2] -, Théorie de Hodge II, Publ. Math. IHES 40 (1973), 5-58. MR 58:16653a
  • [D3] -, La formule de dualité globale, SGA 4 Exp. XVIII, LNM, vol. 305, Springer-Verlag, Berlin-Heidelberg-New York, 1973, pp. 481-587.
  • [D4] -, Valeurs de fonctions L et périodes d'integrales, Proceedings of Symposia in Pure Math., vol. 33 Part 2, Amer. Math. Soc., 1979, pp. 313-346. MR 81d:12009
  • [D5] -, La conjecture de Weil II, Publ. Math. IHES 52 (1981), 313-428. MR 83c:14017
  • [D6] -, Le groupe fondamental de la droite projective moin trois points, Galois groups over $\mathbb {Q}$, Springer-Verlag, Berlin-Heidelberg-New York, 1986, pp. 79-297. MR 90m:14016
  • [D7] -, Le déterminant de la cohomologie, Contemporary Math., vol. 67, Amer. Math. Soc., Providence, RI, 1987, pp. 93-177. MR 89b:32038
  • [G] H.Gillet, Gersten's conjecture for the K-theory with torsion coefficients of a discrete valuation ring, Journal of algebra 103 (1986), 377-380. MR 87m:18017
  • [K-M] F.Knudsen-D.Mumford, The projectivity of the moduli space of stable curves I, preliminaries on ``det" and ``Div'', Math. Scand. 39-1 (1976), 19-55. MR 55:10465
  • [O] C.Okonek-M.Schneider-H.Spindler, Vector bundles on complex projective spaces., Progress in Math., vol. 3, Birkheauser, Boston, Mass., 1980. MR 81b:14001
  • [Q] D.Quillen, Higher algebraic K-theory I, LNM 341, Springer-Verlag, Berlin - Heidelberg - New York, 1972, pp. 85-147. MR 49:2895
  • [Sa] N.Saavedra, Catégorie tannakienne, LNM, vol. 265, Springer-Verlag, Berlin-Heidelberg-New York, 1972.
  • [S1] T.Saito, $\epsilon $-factor of tamely ramified sheaf on a variety, Inventiones Math. 113 (1993), 389-417. MR 94m:14025
  • [S2] -, Jacobi sum Hecke character, de Rham discriminant and determinant of $\ell $-adic cohomologies, Journal of algebraic geometry 30 (1994), 411-434. MR 95f:14036
  • [ST] T.Saito, T.Terasoma, A determinant formula for period integrals, Proc. Japan academy Ser. A 69 (1993), 131-135. MR 94m:14009
  • [T] T.Terasoma, A product formula for period integrals, Math. Ann. 298 (1994), 577-589. MR 95b:32035

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14F99

Retrieve articles in all journals with MSC (1991): 14F99


Additional Information

Takeshi Saito
Affiliation: Department of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba Meguro, 153 Tokyo, Japan
Email: t-saito@ms.u-tokyo.ac.jp

Tomohide Terasoma
Affiliation: Department of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba Meguro, 153 Tokyo, Japan
Email: terasoma@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0894-0347-97-00243-9
Received by editor(s): June 3, 1996
Received by editor(s) in revised form: May 7, 1997
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society